Startseite UB

Gradients on matrix manifolds and their chain rule

Theis, Fabian J. (2005) Gradients on matrix manifolds and their chain rule. Neural Information Processing LR 9 (1), pp. 1-13.

Full text not available from this repository.


Export bibliographical data



Item Type:Article
Date:2005
Institutions:Biology, Preclinical Medicine > Institut für Biophysik und physikalische Biochemie > Prof. Dr. Elmar Lang
Related URLs:
URLURL Type
http://en.scientificcommons.org/43416345Other
Subjects:500 Science > 570 Life sciences
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Gertraud Kellers
Deposited On:14 Oct 2010 06:10
Last Modified:14 Oct 2010 06:10
Item ID:17310
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact